Differential and Integral Equations

Bounded and periodic solutions of differential equations with impulse effect in a Banach space

D. D. Baĭnov, S. I. Kostadinov, and A. D. Myshkis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 2 (1988), 223-230.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747485

Mathematical Reviews number (MathSciNet)
MR922563

Zentralblatt MATH identifier
0691.34030

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 34C11: Growth, boundedness 34C25: Periodic solutions 93C57: Sampled-data systems

Citation

Baĭnov, D. D.; Kostadinov, S. I.; Myshkis, A. D. Bounded and periodic solutions of differential equations with impulse effect in a Banach space. Differential Integral Equations 1 (1988), no. 2, 223--230. https://projecteuclid.org/euclid.die/1371747485


Export citation